# SDR CA120116008

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653164
- Condition: Corroded
- Location: Engine
- Part time: 1,411 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WAS FOUND ON THE CRANKSHAFT AND THE CRANKCASE FLANGE.  THE CORROSION WAS DETERMINED TO BE MORE THAN SURFACE CORROSION.  TECH SERVICES WERE CONSULTED AND THEY ADVISED THAT NO SURFACE PITTING IS ALLOWED.
